Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Allergy like irritation. Taken R-cinex. High reading of urine and creatinine. What is the problem?

My dad is suffering from serious allergy like irritation..He is taking R-cinex tablets for about 15 days...He is also taking treatment for kidney problems like high readings of urea , creatinine in both english and also in siddha medicine..Now he s suffering from serious allergy for the past week..What is his problem?Please tell me..I am totally depressed..
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
if the allergy occured after taking the medicines
it might be due to medicines
and mismatching of salts because you are taking allopathic and sidhi medicines
because of high creatinine and kidney problem we cant give medicine high dose of or even low dose of medicines because of kidneys malfunction
urea and creatnine itself can cause allergy
just apply local topical ointments like histocalamine
and petrolleum jelly if skin irritates because you have not specified particularly the skin
if any other form of allergies you can take tab piriton
and try to treat route cause for which you are giving rcinex and stop sihi medicine
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor